I had extreme troubles eating during radiation treatments my last time. I had 25 treatments to the neck. I had sores in my mouth, raw throat, couldn't swallow much. I lost around 50#.
What is causing your trouble eating? sores, nausea, no appetite?
Eating/drinking an issue
I had a brain tumor removed on Nov. 8, 2012. Went through 42 days of temodar, 30 days radiation, now on second maintenance phase of temodar, five days on, 23 days off. My family thinks I need to talk to someone that is going thru same thing. I have trouble eating. Anyone else?
As Greg has pointed out there are many reasons why you may be having issues with eating and drinking. I noticed that mouth sores and nausea are listed as side effects of Tedodar. There are medications that can help mitigate them. For example I had on and off issues with sever mouth sores while on Afintor, my doctors prescribed a steroid and a pain killing mouth wash, which help when I had a flare up. There are also various drugs that can help with nausea.
Hugs, healing vibes, and good luck. Please keep us posted on your progress.
Since chemo started (TCH) I have to force myself to eat. Mouth sores -I see SueRae1 mentioned the mouthwash. I have one that numbs. My stomach hurts and I am not in the slightest bit hungry. I am honestly forcing down food to make my family happy. I only weigh 100 lbs (not quite 5ft tall) so I can only lose so much weight. I hope you are able to eat and drink even little bits
My daughter went thru same treatment - took sustagen protein supplement drink then replaced these daily blueberry & banana with flaxseed smoothies.
You can find people who are going thru what you are on twitter on Thursdays using #BrainTumorThursday hash tag - or anytime using #BTSM tag.